default-icon

Viagra medicine

Hello Doctor, Could you please suggest Ayurveda viagra medicine which has no side effects and the dose.
views-icons 71 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Viagra medicine

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Erectile dysfunction(ED) usually has a multifactorial etiology. Organic, physiologic, endocrine, and psychogenic factors are involved in the ability to obtain and maintain erections. In general, ED is divided into 2 broad categories, organic and psychogenic. Although most ED was once attributed to psychological factors, pure psychogenic ED is in fact uncommon; however, many men with organic etiologies may also have an associated psychogenic component. Conditions that may be associated with ED include diabetes,hypertension and CAD, as well as neurologic disorders, endocrinopathies, benign prostatic hyperplasia,and depression....In fact, almost any disease may affect erectile function by altering the nervous, vascular, or hormonal systems. Various diseases may produce changes in the smooth muscle tissue of the corpora cavernosa or influence the patient’s psychological mood and behavior...so you need to consult nearest physician for evaluation and examination later something can be done.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO